# SDR COEA2018080704807

- Difficulty date: August 7, 2018
- Submitted: December 6, 2018
- Operation: Air carrier
- Aircraft: N807HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 432
- Aircraft time: 29,113 hours, 30,384 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: S57212089200
- Condition: Corroded
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR: LEVEL 2 CORROSION ON LT WING INBOARD AILERON HINGE FITTING. REPLACED FITTING WITH OEM PART.
